MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC MONOTEX; PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE

RIVERPOINT MEDICAL LLC MONOTEX; PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE
Model Number T8695C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "customer stated that soon as they pull the suture out of the sealed package the needle detaches from the thread.".
 
Additional Manufacturer Narrative
4 dozen return samples were obtained and needle attachment testing was performed per the usp standard.Needle attachment strength met all requirements.Tensile testing was also performed on the returned samples.Average tensile strength of the samples measured 86.6% above the usp requirement (0.44lbf) and the riverpoint requirement (0.44lbf) for size 6-0 ptfe.There were no nonconformities noted with the lot during production.There were no nonconformities with the raw material used.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications and the report could not substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.

Brand Name
MONOTEX
Common Device Name
PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key25316910
Report Number3009681798-2026-00023
Device Sequence Number9985876
Product Code NBY
UDI-Device Identifier00812444020649
UDI-Public00812444020649
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT8695C
Device Lot Number26012207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown